VOL. 2 · NO. 1 | 2008
Yongfu Su, Meijuan Shang, Dongxing Wang
Banach J. Math. Anal. 2 (1), 1-10, (2008) DOI: 10.15352/bjma/1240336266 Open Access
KEYWORDS: relatively nonexpansive mapping, generalized projection, asymptotic fixed point, monotone CQ method, 47H05, 47H09, 47H10
Francisco J. Garcia-Pacheco
Banach J. Math. Anal. 2 (1), 11-15, (2008) DOI: 10.15352/bjma/1240336267 Open Access
KEYWORDS: convex, balanced, absorbing, basis, empty interior, non-continuous linear functional, 54C05, 46A03, 46A55
Waad T. Sulaiman
Banach J. Math. Anal. 2 (1), 16-20, (2008) DOI: 10.15352/bjma/1240336268 Open Access
KEYWORDS: Hardy-Hilbert's integral inequality, ‎weight function, 54C05, 46A03, 46A55
Adrienn Varga
Banach J. Math. Anal. 2 (1), 21-32, (2008) DOI: 10.15352/bjma/1240336269 Open Access
KEYWORDS: functional equation, p-Wright affine function, Jensen affine function, 39B22
Muhammad Aslam Noor
Banach J. Math. Anal. 2 (1), 33-39, (2008) DOI: 10.15352/bjma/1240336270 Open Access
KEYWORDS: variational inequalities, nonconvex functions, fixed-point problem, convergence, auxiliary principle, 49J40, 90C33
Bekkai Messirdi, Mohammed Hichem Mortad
Banach J. Math. Anal. 2 (1), 40-47, (2008) DOI: 10.15352/bjma/1240336271 Open Access
KEYWORDS: closed operator, product, Hilbert space, 47A05
Dorel Mihet
Banach J. Math. Anal. 2 (1), 48-52, (2008) DOI: 10.15352/bjma/1240336272 Open Access
KEYWORDS: stability, functional equation, fixed point, generalized metric space, 39B82, 47H10
Daniel Breaz, Pescar Virgil
Banach J. Math. Anal. 2 (1), 53-58, (2008) DOI: 10.15352/bjma/1240336273 Open Access
KEYWORDS: ‎integral operator, Univalent Function, 30C45
Chun-Gil Park, Themistocles M. Rassias
Banach J. Math. Anal. 2 (1), 59-69, (2008) DOI: 10.15352/bjma/1240336274 Open Access
KEYWORDS: Cauchy mapping, Jensen mapping, generalized quasi-Banach space, generalized Hyers-Ulam stability, isometry, generalized p-Banach space, 39B72, 46B04, 51Kxx, 47Jxx
Wing-Sum Cheung, Chang-jian Zhao
Banach J. Math. Anal. 2 (1), 70-77, (2008) DOI: 10.15352/bjma/1240336275 Open Access
KEYWORDS: width-integral, affine surface area, mixed projection body, mixed body, 52A40
Salah Mecheri
Banach J. Math. Anal. 2 (1), 78-83, (2008) DOI: 10.15352/bjma/1240336276 Open Access
KEYWORDS: inner derivation, p-symmetric operator, D-symmetric operator, 47B47, 47B20
Eszter Gselmann
Banach J. Math. Anal. 2 (1), 84-96, (2008) DOI: 10.15352/bjma/1240336277 Open Access
KEYWORDS: entropy, entropy equation, fundamental equation of information, associativity equation, 39B40, 94A17
Seyed Mahmoud Manjegani
Banach J. Math. Anal. 2 (1), 97-104, (2008) DOI: 10.15352/bjma/1240336278 Open Access
KEYWORDS: minimum moduli, inner spectral radius, positive matrix, block norm and block minimum moduli matrices, 47A50, 47A10
Abbas Najati, Asghar Rahimi
Banach J. Math. Anal. 2 (1), 105-112, (2008) DOI: 10.15352/bjma/1240336279 Open Access
KEYWORDS: generalized metric space, fixed point, stability, Banach module, C*-algebra, 39B72, 47H09
Kenneth S. Berenhaut, Richard T. Guy, Nathaniel G. Vish
Banach J. Math. Anal. 2 (1), 113-122, (2008) DOI: 10.15352/bjma/1240336280 Open Access
KEYWORDS: inverse matrix, monotone entries, triangular matrix, partial order, recurrence relation, ‎15A09, 39A10, 15A57, 15A60
Back to Top